# SDR TWAA9811908

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Clip
- Condition: Cracked
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK, FOUND 2 INCH CRACK ON STA 1143 CANTED BULKHEAD WEB CLIP, RT SIDE A RUDDER TRIM CABLE CUT-OUT.  REPLACED CRACKED ANGLE PER SRM 51-01, PG 1 ITEM C.  ACFT TT:  77,210 HOURS.  ACFT TC:  84,221.  (X)
